BIT Numerical Mathematics

, Volume 22, Issue 3, pp 339–352

The number of positive weights of a quadrature formula

  • G. Sottas
  • G. Wanner
Part II Numerical Mathematics

Abstract

In this paper we show that the number of positive weights of a quadrature formula is related to the number of rotations of a certain path in the plane. Necessary and sufficient conditions for all weights to be positive can then be obtained. Also, much of classical theory appears in a new light.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© BIT Foundations 1982

Authors and Affiliations

  • G. Sottas
    • 1
  • G. Wanner
    • 1
  1. 1.Section de mathématiquesUniversité de GenèveGenève 24Switzerland

Personalised recommendations